Generalized c-distance on cone b-metric spaces endowed with a graph and fixed point results


  • Kamal Fallahi Payame Noor University
  • Mujahid Abbas Government College University (Pakistan) ; King Abdulaziz University (Saudi Arabia)
  • Ghasem Soleimani Rad Payame Noor University ; Islamic Azad University



cone b-metric space, generalized c-distance, fixed point, orbitally G-continuous mapping


The aim of this paper is to present fixed point results of contractive mappings in the framework of cone b-metric spaces endowed with a graph and associated with a generalized c-distance. Some corollaries and an example are presented to support the main result proved herein. Our results unify, extend and generalize various comparable results in the literature.


Download data is not yet available.

Author Biographies

Kamal Fallahi, Payame Noor University

Assistant Professor,Department of Mathematics

Mujahid Abbas, Government College University (Pakistan) ; King Abdulaziz University (Saudi Arabia)

Department of Mathematics

Ghasem Soleimani Rad, Payame Noor University ; Islamic Azad University

Lecturer,Department of Mathematics, Faculty of Science, Central Tehran Branch, Islamic Azad University


M. A. Alghamdi, N. Hussain and P. Salimi, Fixed point and coupled fixed point theorems on b-metric-like spaces, J. Inequalities and Applications 2013, 2013:402.

I. A. Bakhtin, The contraction mapping principle in quasimetric spaces, Func. Anal. Gos. Ped. Inst. Unianowsk. 30 (1989), 26-37.

B. Bao, S. Xu, L. Shi and V. Cojbasic Rajic, Fixed point theorems on generalized c-distance in ordered cone b-metric spaces, Int. J. Nonlinear Anal. Appl. 6, no. 1 (2015), 9-22.

F. Bojor, Fixed point theorems for Reich type contractions on metric spaces with a graph, Nonlinear Anal. (TMA). 75, no. 1 (2012), 1359-1373.

M. Boriceanu, Fixed point theory for multivalued contractions on a set with two b-metrics, Creative. Math & Inf. 17, no. 3 (2008), 326-332.

M. Bota, A. Molnar and C. Varga, On Ekeland's variational principle in b-metric spaces, Fixed Point Theory. 12, no. 2 (2011), 21-28.

Y. J. Cho, R. Saadati and S. H. Wang, Common fixed point theorems on generalized distance in ordered cone metric spaces, Comput. Math. Appl. 61 (2011), 1254-1260.

P. Cholamjiak, Fixed point theorems for Banach type contraction on Tvs-cone metric spaces endowed with a graph, J. Comput. Anal. Appl. 16, no. 2 (2014), 338-345.

Lj. Ciric, On contraction type mappings, Math. Balkanica. 1 (1971), 52-57.

Lj. Ciric, H. Lakzian and V. Rakocevi'{c}, Fixed point theorems for w-cone distance contraction mappings in tvs-cone metric spaces, Fixed Point Theory Appl. 2012, 2012:3.

A. S. Cvetkovic, M. P. Stanic, S. Dimitrijevic and S. Simic, Common fixed point theorems for four mappings on cone metric type space, Fixed Point Theory Appl. 2011, 2011:589725.

S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inform. Univ. Ostrav. 1, no. 1 (1993), 5-11.

W. S. Du, A note on cone metric fixed point theory and its equivalence, Nonlinear Anal. 72 (2010), 2259-2261.

M. A. Khamsi and N. Hussain, KKM mappings in metric type spaces, Nonlinear Anal. 73 (2010), 3123-3129.

L. G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332 (2007), 1467-1475.

N. Hussain, S. Al-Mezel and P. Salimi, Fixed points for $psi$-graphic contractions with application to integral equations, Abstract and Applied Analysis 2013, 2013:575869.

N. Hussain, R. Saadati and R. P. Agarwal, On the topology and wt-distance on metric type spaces, Fixed Point Theory Appl. 2014, 2014:88.

N. Hussain and M. H. Shah, KKM mapping in cone b-metric spaces, Comput. Math. Appl. 62 (2011), 1677-1684.

J. Jachymski, The contraction principle for mappings on a metric space with a graph, Proc. Amer. Math. Soc. 136 (2008), 1359-1373.

O. Kada, T. Suzuki and W. Takahashi, Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Math. Japon. 44 (1996), 381-391.

C. Mongkolkeha, Y. J. Cho and P. Kumam, Fixed point theorems for simulation functions in b-metric spaces via the wt-distance, Applied General Topology. 18, no. 1 (2017), 91-105.

A. Nicolae, D. O'Regan and A. Petrusel, Fixed point theorems for singlevalued and multivalued generalized contractions in metric spaces endowed with a graph, Georg. Math. J.18 (2011), 307-327.

J. J. Nieto, and R. Rodríguez-López, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order. 22, no. 3 (2005), 223-239.

A. Petrusel and I. A. Rus, Fixed point theorems in ordered L-spaces, Proc. Amer. Math. Soc. 134 (2006), 411-418.

A. C. M. Ran and M. C. B. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Amer. Math. Soc. 132, no. 5 (2004), 1435-1443.

P. P. Zabrejko, K-metric and K-normed linear spaces: survey, Collect. Math. 48 (1997), 825-859.




How to Cite

K. Fallahi, M. Abbas, and G. Soleimani Rad, “Generalized c-distance on cone b-metric spaces endowed with a graph and fixed point results”, Appl. Gen. Topol., vol. 18, no. 2, pp. 391–400, Oct. 2017.



Regular Articles